Open Journal of Applied Sciences

Vol.5 No.5(2015), Paper ID 56298, 8 pages

DOI:10.4236/ojapps.2015.55021

 

On Solution of the Problem of Bending of Orthotropic Plates on the Basis of Bimoment Theory

 

Makhamatali K. Usarov

 

Institute of Seismic Stability of Structures, Academy of Sciences of Uzbekistan, Tashkent, Uzbekistan

 

Copyright © 2015 Makhamatali K. Usarov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Usarov, M. (2015) On Solution of the Problem of Bending of Orthotropic Plates on the Basis of Bimoment Theory. Open Journal of Applied Sciences, 5, 212-219. doi: 10.4236/ojapps.2015.55021.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.